# SDR ABXA201004130055

- Difficulty date: April 11, 2009
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 36,276 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311T149010
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON OUTBOARD MID INTERNAL PYLON ABOVE PNL 426BR, VIEWED LOOKING THROUGH PNL 442AL LOOKING OUTBOARD BY HYD SUPPORT IS CRACKED AND WORN.  REMOVED AND REPLACED STIFFENER IAW B767 SRM 51-40-02 AND 51-10-02.
